# SDR ASOA201712045243

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340944
- Condition: Cracked
- Location: Fuselage
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS280 CROSSBEAM CRACKED APPROX 4" AT RBL 45. REO 670-53-21-1471 HAS BEEN ACCOMPLISHED.
